# SDR SWAA085655

- Difficulty date: October 16, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N656SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28401
- Aircraft time: 37,467 hours, 30,330 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND RT WING O/B AFT FLAP DELAMINATED.  REMOVED AND REPLACED FLAP PER MM.
